Dermatology Community
chemical rashes in the skin
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

chemical rashes in the skin

i was picking materials up off the ground that was soaked in concrete curing compound, a liquid used to seal and moisturize freshly poured concrete, i kept rubbing my face and the chemical got into my cheeks, the next day my cheeks swelled up and were itching, now i have cyst like bumps and itchyness when ever i am out in the cold for long periods of time, the insident happened 5 years ago, i used every cream and cleanser , one doctor said it was a fungas, another said i just had sensitive skin, another said there isnt anything that can be done, is it possible that the chemical could still be in my cheeks, and can surgery or some kind of treatment help me? the symptoms are hard bumps under the skin that turn my whole face red and itchy, as they get worse they form a circular ring with 6 bumps making up the circle, kind of like ring worm sort of, what can i do?
Related Discussions
2 Comments Post a Comment
Blank
363110_tn?1340924019
you need to go see a Dermatologist.  Unless a Dermatologist takes a skin biopsy of the areas with the Cysts there is no way to know for sure what it is. You can also check our "Ask an Expert" forum.
http://www.medhelp.org/forums/Dermatology/show/115


Sincerely,
Cindie. Dermatology CL
Blank
563773_tn?1374250139
Hello,
It can be due to hives, cholinergic urticaria or rarely granuloma annulare. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.

Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

If the symptoms persist then you may need topical and oral steroids for which you need to consult a dermatologist. Also then get other possibilities ruled out.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India